# SDR DALA2023020600912

- Difficulty date: February 3, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 2565 · Escape Slide
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3122, TORN ESCAPE SLIDE PASSENGER CREW DOOR 841 MOORING LINE AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED ESCAPE SLIDE PASSENGER CREW DOOR 841 AT FWD GALLEY AREA. LP 2611999
